Please use this identifier to cite or link to this item:
Title: A stochastic control problem and related free boundaries in finance
Authors: Guan, C
Li, X 
Xu, ZQ 
Yi, F
Keywords: Dual transformation
Free boundary
Nonsmooth utility
Optimal stopping
Parabolic variational inequality
Issue Date: Dec-2017
Publisher: American Institute of Mathematical Sciences
Source: Mathematical control and related fields, Dec. 2017, v. 7, no. 4, p. 563-584 How to cite?
Journal: Mathematical control and related fields 
Abstract: In this paper, we investigate an optimal stopping problem (mixed with stochastic controls) for a manager whose utility is nonsmooth and nonconcave over a finite time horizon. The paper aims to develop a new methodology, which is significantly different from those of mixed dynamic optimal control and stopping problems in the existing literature, so as to figure out the manager’s best strategies. The problem is first reformulated into a free boundary problem with a fully nonlinear operator. Then, by means of a dual transformation, it is further converted into a free boundary problem with a linear operator, which can be consequently tackled by the classical method. Finally, using the inverse transformation, we obtain the properties of the optimal trading strategy and the optimal stopping time for the original problem.
ISSN: 2156-8472
EISSN: 2156-8499
DOI: 10.3934/mcrf.2017021
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Apr 16, 2019

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.